EconPapers    
Economics at your fingertips  
 

Secession-proofness in large heterogeneous societies

Michel Le Breton, Shlomo Weber and Jacques Dreze

No 1976, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2005-01-01
Note: In : Economie Publique, 17, 81-104, 2005
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Secession-Proofness in Large Heterogeneous Societies (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1976

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2019-07-20
Handle: RePEc:cor:louvrp:1976